Details for Antidepressant-Induced Suicide, Violence, and Mania: Risks for Military Personnel
PropertyValue
NameAntidepressant-Induced Suicide, Violence, and Mania: Risks for Military Personnel
Description

Ethical Human Psychology and Psychiatry, Volume 12, Number 2, 2010.


Peter R. Breggin, MD


The newer antidepressants frequently cause suicide, violence, and manic-like symptoms of activation or overstimulation, presenting serious hazards to active-duty soldiers who carry weapons under stressful conditions. These antidepressant-induced symptoms of activation can mimic posttraumatic stress disorder and are likely to worsen this common disorder in soldiers, increasing the hazard when they are prescribed to military personnel. Antidepressants should not be prescribed to soldiers during or after deployment.

Filenameantidepressant_induced_suicide military soldiers.pdf
Filesize87.53 kB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 02/11/2011 21:23
ViewersEverybody
Maintained byEditor
Hits6740 Hits
Last updated on 02/11/2011 21:33
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.